RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1990, Volume 45, Issue 5(275), Pages 3–40 (Mi umn4781)  

This article is cited in 55 scientific papers (total in 56 papers)

A contribution to the theory of generalized functions

Yu. V. Egorov

M. V. Lomonosov Moscow State University

Full text: PDF file (2204 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1990, 45:5, 1–49

Bibliographic databases:

UDC: 517.9
MSC: 46F30, 46F20, 76L05
Received: 08.12.1988

Citation: Yu. V. Egorov, “A contribution to the theory of generalized functions”, Uspekhi Mat. Nauk, 45:5(275) (1990), 3–40; Russian Math. Surveys, 45:5 (1990), 1–49

Citation in format AMSBIB
\Bibitem{Ego90}
\by Yu.~V.~Egorov
\paper A~contribution to the theory of generalized functions
\jour Uspekhi Mat. Nauk
\yr 1990
\vol 45
\issue 5(275)
\pages 3--40
\mathnet{http://mi.mathnet.ru/umn4781}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1084986}
\zmath{https://zbmath.org/?q=an:0754.46034}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1990RuMaS..45....1E}
\transl
\jour Russian Math. Surveys
\yr 1990
\vol 45
\issue 5
\pages 1--49
\crossref{https://doi.org/10.1070/RM1990v045n05ABEH002683}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1990FR88800001}


Linking options:
  • http://mi.mathnet.ru/eng/umn4781
  • http://mi.mathnet.ru/eng/umn/v45/i5/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. J.-F. Colombeau, “Multiplication of Distributions and Applications to Partial Differential Equations (M. Oberguggenberger)”, SIAM Rev, 36:2 (1994), 299  crossref
    2. Lev Kapitanski, “Weak and Yet Weaker Solutions of Semilinear Wave Equations”, Communications in Partial Differential Equations, 19:9-10 (1994), 1629  crossref
    3. Charles Bu, “Modified Korteweg–de Vries equation with generalized functions as initial values”, J Math Phys (N Y ), 36:7 (1995), 3454  crossref  mathscinet  zmath  isi
    4. V. M. Shelkovich, “Associative and commutative distribution algebra with multipliers, and generalized solutions of nonlinear equations”, Math. Notes, 57:5 (1995), 536–549  mathnet  crossref  mathscinet  zmath  isi  elib
    5. A. EL JAI, L. AFIFI, “Spy-sensors and detection”, International Journal of Systems Science, 26:8 (1995), 1447  crossref
    6. Arnaud Heibig, Mohand Moussaoui, “Generalized and classical solutions of nonlinear parabolic equations”, Nonlinear Analysis: Theory, Methods & Applications, 24:6 (1995), 789  crossref
    7. Daniel B. Dix, “Nonuniqueness and Uniqueness in the Initial-Value Problem for Burgers’ Equation”, SIAM J Math Anal, 27:3 (1996), 708  crossref  mathscinet  zmath  isi
    8. Charles Bu, “Generalized solutions to the cubic Schrödinger equation”, Nonlinear Analysis: Theory, Methods & Applications, 27:7 (1996), 769  crossref
    9. S. Yu. Dobrokhotov, “Reduction of Hugoniot–Maslov chains for trajectories of solitary vortices of the “shallow water” equations to the Hill equation”, Theoret. and Math. Phys., 112:1 (1997), 827–843  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    10. N. V. Lazakovitch, S. P. Stashulenok, “An Approximation of the Ito and Stratonovich Stochastic Integrals by Elements of a Direct Product of Algebras of Generalized Random Processes”, Theory Probab. Appl, 41:4 (1997), 695  mathnet  crossref
    11. V. M. Shelkovich, “Colombeau generalized functions: A theory based on harmonic regularizations”, Math. Notes, 63:2 (1998), 275–279  mathnet  crossref  crossref  mathscinet  zmath  isi
    12. Yu. A. Dubinskii, A. S. Osipenko, “Ob “ortogonalnom” razlozhenii sobolevskikh prostranstv v summu analiticheskikh i koanaliticheskikh podprostranstv”, Dokl. RAN, 359:6 (1998), 735–738  mathnet  mathscinet  zmath  isi
    13. M. Oberguggenberger, F. Russo, “Nonlinear stochastic wave equations”, Integral Transforms and Special Functions, 6:1-4 (1998), 71  crossref
    14. S. Pilipovic, “Linear equations with singular coefficients and nonlinear equations with non-lipschitz nonlinearities”, Integral Transforms and Special Functions, 6:1-4 (1998), 95  crossref
    15. A. Delcroix, D. scarpalezos, “Asymptotic scales-asymptotic algebras”, Integral Transforms and Special Functions, 6:1-4 (1998), 181  crossref
    16. J.-A. Marti, “Fundamental structures and asymptotic microlocalization in sheaves of generalized functions”, Integral Transforms and Special Functions, 6:1-4 (1998), 223  crossref
    17. J.-A. Marti, S.P. Nuiro, V. Valmorin, “A nonlinear goursat problem with irregular data”, Integral Transforms and Special Functions, 6:1-4 (1998), 229  crossref
    18. M. Nedeljkov, “Infinitely narrow soliton solutions to scalar conservation laws in Colombeau sense”, Integral Transforms and Special Functions, 6:1-4 (1998), 257  crossref
    19. V. G. Danilov, V. P. Maslov, V. M. Shelkovich, “Algebras of the singularities of singular solutions to first-order quasi-linear strictly hyperbolic systems”, Theoret. and Math. Phys., 114:1 (1998), 1–42  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    20. S. Ya. Serovaǐskiǐ, “Arithmetic distributions and sequential extension of binary relations”, Math. Notes, 65:6 (1999), 705–717  mathnet  crossref  crossref  mathscinet  zmath  isi
    21. M. I. Vishik, L. R. Volevich, A. M. Il'in, A. S. Kalashnikov, V. A. Kondrat'ev, O. A. Oleinik, “Yurii Vladimirovich Egorov (on his 60th birthday)”, Russian Math. Surveys, 54:2 (1999), 465–476  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    22. Dobrokhotov, SY, “Hugoniot-Maslov chains for solitary vortices of the shallow water equations, I. - Derivation of the chains for the case of variable Coriolis forces and reduction to the Hill equation”, Russian Journal of Mathematical Physics, 6:2 (1999), 137  mathscinet  zmath  isi
    23. B. P. Damyanov, “Multiplication of Schwartz Distributions and Colombeau Generalized Functions”, Journal of Applied Analysis, 5:2 (1999), 249  crossref
    24. M. Oberguggenberger, M. Kunzinger, “Characterization of colombeau generalized functions by their pointvalues”, Math. Nachr, 203:1 (1999), 147  crossref
    25. S. Yu. Dobrokhotov, “Integrability of truncated Hugoniot–Maslov chains for trajectories of mesoscale vortices on shallow water”, Theoret. and Math. Phys., 125:3 (2000), 1724–1741  mathnet  crossref  crossref  mathscinet  zmath
    26. Yu. A. Dubinskii, A. S. Osipenko, “Non-linear analytic and coanalytic problems ($L_p$-theory, Clifford analysis, examples)”, Sb. Math., 191:1 (2000), 61–95  mathnet  crossref  crossref  mathscinet  zmath  isi
    27. V. Valmorin, “Generalized Solutions of a Periodic Goursat Problem”, Journal of Applied Analysis, 7:1 (2001), 43  crossref
    28. Blagovest Damyanov, “Mikusiński type products of the distributions in Colombeau Algebra”, Integral Transforms and Special Functions, 12:4 (2001), 303  crossref
    29. M.M. Melo, “Generalized Solutions to Fifth-Order Evolution Equations”, Journal of Mathematical Analysis and Applications, 259:1 (2001), 25  crossref
    30. Uluǧ Çapar, Hüseyin Aktuǧlu, “A new construction of random Colombeau distributions”, Statistics & Probability Letters, 54:3 (2001), 291  crossref
    31. B. P. Damyanov, “Results on Singular Distribution Products of Mikusiński Type”, Journal of Applied Analysis, 8:1 (2002), 49  crossref
    32. Igor V Andrianov, Jan Awrejcewicz, Rem G Barantsev, “Asymptotic approaches in mechanics: New parameters and procedures”, Appl Mech Rev, 56:1 (2003), 87  crossref  elib
    33. S. Yu. Dobrokhotov, E. S. Semenov, B. Tirozzi, “Hugoniót–Maslov Chains for Singular Vortical Solutions to Quasilinear Hyperbolic Systems and Typhoon Trajectory”, Journal of Mathematical Sciences, 124:5 (2004), 5209–5249  mathnet  crossref  mathscinet  zmath
    34. J.-A. Marti, “Nonlinear algebraic analysis of delta shock wave solutions to Burgers’ equation”, Pacific J Math, 210:1 (2003), 165  crossref  mathscinet  zmath  isi
    35. S. A. Albeverio, A. Yu. Khrennikov, V. M. Shelkovich, “Associative Algebras of $p$-Adic Distributions”, Proc. Steklov Inst. Math., 245 (2004), 22–33  mathnet  mathscinet  zmath
    36. E. M. Radyno, Ya. V. Radyno, “Distributions and Mnemofunctions on Adeles. Fourier Transform”, Proc. Steklov Inst. Math., 245 (2004), 215–227  mathnet  mathscinet  zmath
    37. S. Albeverio, A. Yu. Khrennikov, V. M. Shelkovich, “p-Adic Colombeau-Egorov type theory of generalized functions”, Math Nachr, 278:1-2 (2005), 3  crossref  mathscinet  zmath  isi  elib
    38. V. M. Shelkovich, “New versions of the Colombeau algebras”, Math Nachr, 278:11 (2005), 1318  crossref  mathscinet  zmath  isi  elib
    39. S. A. Albeverio, A. Yu. Khrennikov, V. M. Shelkovich, “Non-linear singular problems in $p$-adic analysis: associative algebras of $p$-adic distributions”, Izv. Math., 69:1 (2005), 221–263  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    40. Aleh Yablonski, “Differential equations with generalized coefficients”, Nonlinear Analysis: Theory, Methods & Applications, 63:2 (2005), 171  crossref
    41. P. R. Gordoa, A. Pickering, Z. N. Zhu, “New 2+1 dimensional nonisospectral Toda lattice hierarchy”, J Math Phys (N Y ), 48:2 (2007), 023515  crossref  mathscinet  zmath  adsnasa  isi
    42. Eberhard Mayerhofer, “On the characterization ofp -adic Colombeau–Egorov generalized functions by their point values”, Math Nachr, 280:11 (2007), 1297  crossref  mathscinet  zmath  isi
    43. M. Oberguggenberger, S. Pilipović, D. Scarpalézos, “Positivity and positive definiteness in generalized function algebras”, Journal of Mathematical Analysis and Applications, 328:2 (2007), 1321  crossref
    44. Engui Fan, “Quasiperiodic waves and asymptotic behavior for Bogoyavlenskii’s breaking soliton equation in (2+1) dimensions”, Phys Rev E, 78:3 (2008), 036607  crossref  mathscinet  isi
    45. M. Oberguggenberger, H. Vernaeve, “Internal sets and internal functions in Colombeau theory”, Journal of Mathematical Analysis and Applications, 341:1 (2008), 649  crossref
    46. Nadzeya Bedziuk, Aleh Yablonski, “Solutions of nonlinear differential equations”, Nonlinear differ equ appl, 2009  crossref  mathscinet  isi
    47. Bedyuk N.V., Yablonskii O.L., “Nonautonomous differential equations in the algebra of new generalized functions”, Differ. Equ., 45:1 (2009), 6–17  crossref  mathscinet  zmath  isi  elib
    48. Roseli Fernandez, “On the Hamilton–Jacobi equation in the framework of generalized functions”, Journal of Mathematical Analysis and Applications, 2011  crossref
    49. H. Vernaeve, “Nonstandard principles for generalized functions”, Journal of Mathematical Analysis and Applications, 2011  crossref
    50. Séverine Bernard, Silvere P. Nuiro, “Some PDEs problems in generalized Sobolev algebras”, Journal of Mathematical Analysis and Applications, 2011  crossref
    51. M. Colombeau, “Limits of nonlinear weak asymptotic methods”, Journal of Mathematical Analysis and Applications, 2012  crossref
    52. Paolo Giordano, Michael Kunzinger, Hans Vernaeve, “Strongly internal sets and generalized smooth functions”, Journal of Mathematical Analysis and Applications, 2014  crossref
    53. M. Colombeau, “Irregular shock waves formation as continuation of analytic solutions”, Applicable Analysis, 2014, 1  crossref
    54. Sarrico C.O.R. Paiva A., “Products of Distributions and Collision of a Delta-Wave With a Delta `-Wave in a Turbulent Model”, 22, no. 3, 2015, 381–394  crossref  isi
    55. V. Ya. Derr, “Differentsialnye uravneniya v algebre $\it{C}$-obobschennykh funktsii”, Tr. IMM UrO RAN, 22, no. 3, 2016, 62–75  mathnet  crossref  mathscinet  elib
    56. A. B. Antonevich, T. G. Shagova, E. V. Shkadinskaya, “Algebra mnemofunktsii na okruzhnosti”, PFMT, 2018, no. 3(36), 55–62  mathnet
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:2140
    Full text:847
    References:46
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019